Two days ago I woke up in the morning with severe dizziness, so much so that every time I moved my head I vomited! Even when I bent over to put on my socks, I puked. After lying down and taking something for nausea, it went away after 4 hours. I've been on Contrave since Oct 29 and have never had this reaction before. I know it wasn't a stomach virus and am pretty certain Contrave was the reason. Anyone else experience this?
Contrave - Has anyone had SEVERE dizziness?
- 17 Jan 2015 by carben
- 7 July 2017
carben Just my thinking with the contrave it or most things are not going to take 3 monthes to show side effects you should of had them much sooner and the fact that a anti nausea helped ... We are in one of the worst flu seasons ever and it is showing up in all ways I would check with the doctor or nurse on Monday to make sure if your still having this problem good luck
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Aug 2018 • 21 answers
Updated 9 Nov 2018 • 17 answers
Updated 7 Mar 2017 • 4 answers
Updated 15 Jun 2018 • 3 answers
Updated 17 Sep 2017 • 1 answer